... appetite, inability to fucus. Symptoms getting worse as time goes on. Dr. gave fiurinal for headaches which barely makes a dent. Anyone else having this issues. Up not viral load went from 75 million to just 15, not 15 million, just 15. Alt from 175 to 43. and Ast from 75 to 30. So treatment is working
Water is your friend. Many think that it helps with the headaches and I agree. Drink as much as you can. It probably won't help with the insomnia. My Dr suggested Melatonin and that helped me sleep but still struggled with waking up after 6hrs. Snuck in a 20min nap most afternoons to combat fatigue. Just finished 24wks of treatment and Not DET. Harvoni is a means to an end. Eradication of HCV. Hang in there, it's well worth the minor side effects as compared to the previous treatments.
Like Russell said... drink lots of water! I had the headache issue too and when I started drinking 10 glasses a day they went away! Finished 24 weeks undetected 7/29!so far so good. I didn't have insomnia. I actually slept better on HARVONI, 6/7 hrs but now that I am off the meds I am back to 5hrs? Good luck and call your doctor with the side affects that you are experiencing. They need to know. Good luck!
I'm getting the headaches too,but only when I get overheated ,I have been on harvoni for 4 weeks and I think the water is for sure the best thing ,so I would say drink lots of water and as the insomnia watch your sugar intake its in everything else that I drink, so I keeping my eye on the sugar in all liquids ,Good luck !!!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2015 • 4 answers
Posted 17 May 2016 • 3 answers
Posted 15 Apr 2017 • 3 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 22 Jul 2017 • 1 answer
Posted 25 Nov 2017 • 4 answers